ROCHE DIABETES CARE, INC. ACCU-CHEK ® GUIDE TEST STRIPS; BLOOD GLUCOSE MONITORING TEST STRIPS
Back to Search Results |
| Model Number |
08053723001 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/18/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the patient received the following results within 15 minutes: 421 mg/dl and 168, mg/dl using the guide meter, as well as 143 mg/dl, using a second (non-roche) meter.